# SDR CA980317026

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737275
- Engine: Pwa JT8D17
- System (JASC): 3417 · Air Data Computer
- Part: Air Data Compute
- Part number: HG480B20
- Condition: Failed
- Location: Cockpit
- Component: HG480B20
- Stage of operation: CL
- Nature of condition: I
- Precautionary procedure: A, D

## Discrepancy

(CAN) AIRCRAFT RETURNED TO BLOCKS DUE TO CAPT'S ALTIMETER FLAG, MACK TRIM FAIL FLAG.  C.A.D.C REPLACED.
